Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Gut Concerns Confirmed
Jun 19, 2007

Thank you for your reply Dr. Henry! I was forced due to the gut discomfort I was suffering about 2 months ago to start HAART treatment as you recommended in your reply. My HIV specialist has started me on Sustiva (like you recommended) and Kivexa. The response thus far has been incredible. I can sleep, the gut concerns have almost entirely disappeared and I've had virtually no other concerns. Just being able to sleep and regain my appitite and strength has been amazing! My CD4 jumped from the 200's to almost 600 in the first month and my viral load feel to almost undetectable. Thank you for great advice. It's reassuring to know that the doctors here are treating HIV/AIDS in a similar manner to how you experts recommend.

Thanks again for responding and thank you for your efforts in our shared fight!

Response from Dr. Henry

Thanks for the nice feedback and for sharing your exciting good response to therapy. KH



Previous
viramune
Next
ATRIPILA

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement